# SDR UALA2011011700252

- Difficulty date: January 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 41,412 hours, 16,362 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 5480
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAV AND CARGO DET FAULT ECAM.   SYS FAULT RESET UNSUCCESSFUL.  REPLACED SMOKE DETECTION CONTROL UNIT, TESTED OK.
